# SDR FDEA201310252614

- Difficulty date: October 25, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 68,022 hours, 24,400 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Nut
- Condition: Missing
- Location: Aileron Pca
- Part time: 5,726 hours, 3,240 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON OTBD PCA INPUT ROD NUT MISSING.    INSTALLED NUT IAW AMM 27-11-20.
